×

zbMATH — the first resource for mathematics

Finiteness in the minimal models of Sullivan. (English) Zbl 0364.55014

MSC:
55U15 Chain complexes in algebraic topology
55T05 General theory of spectral sequences in algebraic topology
57S10 Compact groups of homeomorphisms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] On the rank of a space, Trans. Amer. Math. Soc. 166 (1972), 173 – 185. · Zbl 0239.57020
[2] Henri Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 57 – 71 (French). · Zbl 0045.30701
[3] W. H. Greub, S. Halperin and J. R. Vanstone, Connections, curvature and cohomology, vol. III, Academic Press, New York, 1975. · Zbl 0372.57001
[4] J. L. Koszul, Sur un type d’algèbres différentielles en rapport avec la transgression, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 73 – 81 (French). · Zbl 0045.30801
[5] Dennis Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977), 269 – 331 (1978). · Zbl 0374.57002
[6] Oscar Zariski and Pierre Samuel, Commutative algebra, Volume I, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1958. With the cooperation of I. S. Cohen. · Zbl 0081.26501
[7] Oscar Zariski and Pierre Samuel, Commutative algebra. Vol. II, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-London-New York, 1960. · Zbl 0322.13001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.